# SDR AALA20071044

- Difficulty date: June 8, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Leaking
- Location: Air Conditioning
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JFK  INFLIGHT T1889/08JUN - DURING CLIMB AIRCRAFT FILLED WITH SMOKE.  RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  FOUND OIL COOLER REGULATOR VALVE LEAKING.  REPLACED OIL COOLER REGULATOR VALVE AND PACKING.  REPLACED BOTH PACK COALESCER BAGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
